Anyone ever have this problem?
- 08-15-2009, 02:22 PM
- 08-15-2009, 02:26 PM
08-15-2009, 02:33 PM
Typical estrogen blockage going over the limit of ones tolerance, many people on here have had issues with strong AI blockers, that is why most will not touch letrozole.
doing my own thang!
08-15-2009, 02:50 PM
are you guys referring to this while bing on the cycle, or permenatly effected even months after cycle is over?
08-15-2009, 03:00 PM
doing my own thang!
08-15-2009, 06:45 PM
so what your saying is that its a side effect that you will deal with after cycle? and if this is what u mean, is it permanate or will eventually your sexual functions go back to normal?
08-15-2009, 06:46 PM
08-15-2009, 07:00 PM
yah man after im done using a AI or testbooster the effects lessen when im done because the test drops back to normal,, and yes after i stopd super dosing fungreek my balls did go back to normal size.
its not a probmle its just yer body has to go back to normal, with me it takes about 1.5 months befor im back to normal, but im at a higher training lvl then too because the testbooster helpd me grow ther
08-15-2009, 08:27 PM
yeah i did a cycle of dthc and 6-oxo and it finished in may. I didnt go too high with the dthc dosing and only took a minimal dose of 6-oxo every other day for 6 weeks. it is now august and i still feel like my nuts are a little smaller than the usual. as long as this is normal and i didnt **** up my hormons too bad then ill be happy. but if i put my self into a problem then...well...we got a problem
08-15-2009, 10:24 PM
may? ...by now you should be all good, back to normal. Perhaps you're just too used to being ON so now you feel lesser than usual.
i don't wanna suggest what you feel is not real so if you really feel 'bad', a blood panel may be in order.
however, almost all people will tell you dthc+6oxo will not cause perm damage.
08-16-2009, 03:07 AM
its not so much that i really feel "bad" i just think im being paranoid and thinking i could have ****ed something up. but i do feel that it just may not be as strong as it was while on the cycle. as long as eveything should come back to normal and this is normal to a cycle of these herbal supps and ATDs then ill manage.
08-16-2009, 12:12 PM
08-16-2009, 02:26 PM
A lot of newbies think their gonna take an anti-estrogen, and their libido/nut size can only increase. This information should deffinately be put out more.
08-16-2009, 05:23 PM
Well they can. Increasing the boys has its down side more than anything.
Surprised to hear this about ATD (is that 6-OXo?), it sounds like this stuff has real sides.
With anything you've got to watch for contra-indications.
08-16-2009, 05:43 PM
08-16-2009, 06:27 PM
I know that there are many people on this forum who run these types of stacks (herbal t bossters and AI) can anyone chime in with how they felt after the cycle was finished. I feel that there is no way anything can really be wrong because i know people who take these test boosters for periods up to like 6 months and are ok.
08-16-2009, 08:17 PM
It is surprising to see that ATD (which is a mild AI) carries such bad sides.
08-18-2009, 11:31 AM
08-18-2009, 11:01 PM
I was thinking that maybe taking a mild dose of a natty test booster such as dthc or activate extreme would help the balls grow back up a little. my question is, would they shrink back down after im done or would that "jump" in size and libido that was kick started from the cycle put me at a good standing for when i come off as well. Im thinking that any problems i have or think i have are due to the 6-oxo reducing my estrogen.
08-20-2009, 09:20 AM
Similar Forum Threads
- By RenegadeRows in forum Training ForumReplies: 0Last Post: 01-28-2009, 07:10 AM
- By pmiller383 in forum Post Cycle TherapyReplies: 4Last Post: 07-20-2008, 02:50 AM
- By Fatal Wisdom in forum PicsReplies: 3Last Post: 12-21-2007, 06:07 PM
- By Distilled Water in forum BulkingReplies: 32Last Post: 11-12-2007, 07:01 PM
- By natedogg in forum NutraplanetReplies: 12Last Post: 11-10-2007, 01:53 PM